# SDR CA060303002

- Difficulty date: February 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 3 TM
- Aircraft time: 8,202 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 18144L
- Condition: Cracked
- Location: Wing
- Part time: 8,290 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION FUSELAGE REAR WING CARRY-THRU SPAR CRACKED 3/4" FROM TOP OF SPAR RUNNING DOWNWARD AT EDGE OF REINFORCEMENT INSIDE FUSELAGE AT REAR LT FLOAT FITTING STATION NR 199.5 BULKHEAD NR 8.
